Alert archive / Texas / Wind Advisories in 2025

Wind Advisory 9, NWS Shreveport, LA

October 28, 20254 states

NWS Shreveport, LA issued this wind advisory at Oct 28, 2025, 12:01 PM CDT for 4 states. It took effect at Oct 28, 2025, 10:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2025, 12:01 PM CDT (17:01 UTC)
In effect from
Oct 28, 2025, 10:00 PM CDT
Expired
Oct 29, 2025, 7:00 PM CDT
In force
21 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.0 hours before the alert went out and 321 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

952 
WWUS74 KSHV 281701
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1201 PM CDT Tue Oct 28 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-290115-
/O.NEW.KSHV.WI.Y.0009.251029T0300Z-251030T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Monroe, Hawkins, Magnolia, Lufkin, San
Augustine, Grayson, Ringgold, Henderson, Prescott, Ashdown,
Gibsland, Haynesville, Dierks, Quitman, Stonewall, Broken Bow,
Arcadia, Pineland, Naples, Montgomery, Rusk, Bogata, Zwolle,
Columbia, Longview, Many, Hope, Tyler, Big Sandy, Olla,
Farmerville, Lewisville, Bernice, Ruston, Midway, Linden, Mount
Vernon, Hemphill, Omaha, Stamps, Hughes Springs, De Queen, El
Dorado, Bradley, Mount Pleasant, Jonesboro, Springhill, Jena,
Pittsburg, Minden, Nashville, Carthage, Mineola, Coushatta,
Martin, Center, Logansport, Bossier City, Idabel, Pleasant Hill,
Daingerfield, Jacksonville, Lone Star, Gilmer, Marshall,
Shreveport, Mineral Springs, Queen City, Homer, Clarks,
Winnfield, Natchitoches, Texarkana, Mansfield, Dry Prong, Colfax,
Clarksville, Nacogdoches, Jefferson, Winnsboro, and Atlanta
1201 PM CDT Tue Oct 28 2025

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT 
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...From 10 PM this evening to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

20
2 follow-up statements
565 
WWUS74 KSHV 281703
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1203 PM CDT Tue Oct 28 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-290600-
/O.CON.KSHV.WI.Y.0009.251029T0300Z-251030T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Monroe, Hawkins, Magnolia, Lufkin, San
Augustine, Grayson, Ringgold, Henderson, Prescott, Ashdown,
Gibsland, Haynesville, Dierks, Quitman, Stonewall, Broken Bow,
Arcadia, Pineland, Naples, Montgomery, Rusk, Bogata, Zwolle,
Columbia, Longview, Many, Hope, Tyler, Big Sandy, Olla,
Farmerville, Lewisville, Bernice, Ruston, Midway, Linden, Mount
Vernon, Hemphill, Omaha, Stamps, Hughes Springs, De Queen, El
Dorado, Bradley, Mount Pleasant, Jonesboro, Springhill, Jena,
Pittsburg, Minden, Nashville, Carthage, Mineola, Coushatta,
Martin, Center, Logansport, Bossier City, Idabel, Pleasant Hill,
Daingerfield, Jacksonville, Lone Star, Gilmer, Marshall,
Shreveport, Mineral Springs, Queen City, Homer, Clarks,
Winnfield, Natchitoches, Texarkana, Mansfield, Dry Prong, Colfax,
Clarksville, Nacogdoches, Jefferson, Winnsboro, and Atlanta
1203 PM CDT Tue Oct 28 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM 
CDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...From 10 PM this evening to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

20
061 
WWUS74 KSHV 290438
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1138 PM CDT Tue Oct 28 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-300000-
/O.CON.KSHV.WI.Y.0009.000000T0000Z-251030T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Shreveport, Hawkins, Naples, Clarksville,
Center, Bossier City, Midway, Lewisville, Bradley, Ashdown,
Zwolle, Omaha, Many, Marshall, Pineland, Linden, Natchitoches,
Ringgold, Pittsburg, El Dorado, Jena, Nashville, Mineola,
Texarkana, Hope, Lufkin, Jonesboro, Coushatta, Winnsboro,
Grayson, Logansport, Quitman, De Queen, Magnolia, Hughes Springs,
Arcadia, Nacogdoches, Longview, Tyler, Bernice, Pleasant Hill,
Mansfield, Big Sandy, Martin, Prescott, Daingerfield, Carthage,
Hemphill, Ruston, Montgomery, San Augustine, Stonewall,
Henderson, Olla, Mount Vernon, Springhill, Minden, Dry Prong,
Jacksonville, Mount Pleasant, Gilmer, Columbia, Winnfield, Rusk,
Monroe, Queen City, Mineral Springs, Atlanta, Dierks, Colfax,
Farmerville, Jefferson, Haynesville, Bogata, Idabel, Gibsland,
Broken Bow, Lone Star, Stamps, Clarks, and Homer
1138 PM CDT Tue Oct 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...Until 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

15

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Oct 28, 5:54 AM CDT, 6 hours 7 minutes earlier. Its key messages:

  • Issued at 1125 PM CDT Mon Oct 27 2025
  • Patchy fog possible across portions of the region, mainly along and south of I-20, overnight into Tuesday Morning.
  • Rain returns to the area on Tuesday ahead and along a cold front. Can't rule out an isolated strong to severe thunderstorm with this system.
  • Expect gusty winds and cooler temperatures behind the front on Wednesday, with dry and cool conditions continuing through the remainder of the week.
Area forecast discussion, Oct 28, 5:54 AM CDT, 6 hours 7 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
554 AM CDT Tue Oct 28 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1125 PM CDT Mon Oct 27 2025

 - Patchy fog possible across portions of the region, mainly along
   and south of I-20, overnight into Tuesday Morning.

 - Rain returns to the area on Tuesday ahead and along a cold
   front. Can't rule out an isolated strong to severe thunderstorm
   with this system.

 - Expect gusty winds and cooler temperatures behind the front on
   Wednesday, with dry and cool conditions continuing through the
   remainder of the week.

&&

.DISCUSSION...
Issued at 1123 PM CDT Mon Oct 27 2025

An upper-trough will push a cold front across the region on Tuesday.
Rain chances will increase, mainly across the I-30 corridor
overnight ahead of the front, becoming widespread areawide on
Tuesday. Could see another round of fog overnight but with increased
instability and cloud cover, fog coverage will be limited.

A few strong storms may be possible across the region at the time of
peak heating on Tuesday afternoon along and ahead of the front. A
marginal risk for severe thunderstorms has been posted by the Storm
Prediction Center across all of north Louisiana and portions of Deep
East Texas with hail and strong winds being the main threats.

High pressure building southeast in the wake of the front will allow
for windy conditions on Wednesday with northwest winds approaching
20 mph with higher gusts, becoming 10 to 15 mph on Thursday. Much
cooler temperatures expected on Wednesday with high temperatures
ranging from the 50s across the I-30 corridor to the lower 60s
elsewhere. Under mostly clear skies and light winds, overnight lows
will average in the upper 30s to around 40 degrees by Friday
morning.

Surface high to shift east early in the weekend allowing for
southerly flow to return to the region bringing a gradual warming
trend with mainly dry conditions prevailing through Sunday. /05/

&&

.AVIATION...
(12Z TAFS)
Issued at 551 AM CDT Tue Oct 28 2025

Very busy terminal forecast over the next 24 hours. Currently
dealing with ceilings ranging from IFR to MVFR categories with
some VFR conditions also prevailing. Convection thus far this
morning has been confined to areas north of our northern most
terminal locations but that will change later today with the
arrival of a cold front. Expecting scattered to numerous showers
and thunderstorms to develop along and in advance of this frontal
boundary today which should sweep from northwest to southeast
across our entire airspace later this evening. Have timed frontal
positioning from northwest to southeast through all our terminals
with VCTS and TSRA remarks. Very strong post frontal pressure
gradient will result in sustained northwesterly winds near 15kts
with gusts upwards of 25kts overnight.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1125 PM CDT Mon Oct 27 2025

Spotter activation is not expected tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  81  52  64  49 /  80  20   0   0
MLU  79  49  61  47 /  80  60  10  10
DEQ  65  44  56  41 /  90  20  30   0
TXK  71  48  60  45 /  80  10  10   0
ELD  71  45  58  42 /  90  30  20   0
TYR  78  49  62  46 /  40   0   0   0
GGG  80  48  63  44 /  60   0   0   0
LFK  85  50  65  46 /  70   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...05
AVIATION...13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 4:18 PM CDTSevere Thunderstorm WarningSHVSabine21 min
Oct 28, 4:19 PM CDTSevere Thunderstorm WarningSHVDe Soto34 min
Oct 28, 4:32 PM CDTSpecial Weather StatementSHVCaddo43 min
Oct 28, 4:38 PM CDTSevere Thunderstorm WarningSHVSabine41 min
Oct 28, 5:21 PM CDTSpecial Weather StatementSHVSabine39 min
Oct 28, 5:21 PM CDTSpecial Weather StatementSHVDe Soto39 min
Oct 28, 5:27 PM CDTSpecial Weather StatementSHVWinn33 min
Oct 28, 5:50 PM CDTSpecial Weather StatementSHVSabine40 min
Oct 28, 5:52 PM CDTSpecial Weather StatementSHVRed River38 min
Oct 28, 6:01 PM CDTSpecial Weather StatementSHVWinn29 min
Oct 28, 6:25 PM CDTSpecial Weather StatementSHVLaSalle35 min
Oct 28, 6:37 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn38 min
Oct 28, 1:48 PM CDTSpecial Weather StatementSHVWood27 min
Oct 28, 2:02 PM CDTSpecial Weather StatementSHVNacogdoches28 min
Oct 28, 2:32 PM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine43 min
Oct 28, 2:38 PM CDTSpecial Weather StatementSHVGregg37 min
Oct 28, 3:02 PM CDTSpecial Weather StatementSHVGregg43 min
Oct 28, 3:15 PM CDTSpecial Weather StatementSHVSan Augustine30 min
Oct 28, 3:22 PM CDTSpecial Weather StatementSHVRusk23 min
Oct 28, 3:25 PM CDTTornado WarningSHVGregg, Rusk16 min
Oct 28, 3:32 PM CDTSpecial Weather StatementSHVNacogdoches28 min
Oct 28, 3:43 PM CDTSpecial Weather StatementSHVPanola, Rusk47 min
Oct 28, 3:45 PM CDTSpecial Weather StatementSHVSan Augustine30 min
Oct 28, 3:48 PM CDTSpecial Weather StatementSHVRusk42 min
Oct 28, 3:50 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk40 min
Oct 28, 4:00 PM CDTSpecial Weather StatementSHVNacogdoches30 min
Oct 28, 4:03 PM CDTTornado WarningSHVNacogdoches, Rusk, Shelby14 min
Oct 28, 4:12 PM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine, Shelby42 min
Oct 28, 4:33 PM CDTSpecial Weather StatementSHVPanola42 min
Oct 28, 4:36 PM CDTSpecial Weather StatementSHVAngelina39 min
Oct 28, 4:49 PM CDTSpecial Weather StatementSHVShelby26 min
Oct 28, 5:01 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Sabine, San Augustine44 min
Oct 28, 5:47 PM CDTSpecial Weather StatementSHVSabine43 min

Nearby

Wind Advisories in Texas, 2025Wind Advisories in Louisiana, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.